Affordable Access

Access to the full text

An Analogue of the Magnus Problem for Associative Algebras

Authors
  • Dotsenko, V.1, 2
  • Iyudu, N.1
  • Korytin, D.1
  • 1 Moscow State University, Moscow, Russia , Moscow
  • 2 Independent University of Moscow, Moscow, Russia , Moscow
Type
Published Article
Journal
Journal of Mathematical Sciences
Publisher
Kluwer Academic Publishers-Consultants Bureau
Publication Date
Dec 01, 2005
Volume
131
Issue
6
Pages
6023–6026
Identifiers
DOI: 10.1007/s10958-005-0457-8
Source
Springer Nature
Keywords
License
Yellow

Abstract

We prove an analogue of the Magnus theorem for associative algebras without unity over arbitrary fields. Namely, if an algebra is given by n + k generators and k relations and has an n-element system of generators, then this algebra is a free algebra of rank n.

Report this publication

Statistics

Seen <100 times